Review: could Simvastatin cause Intraocular pressure increased?
Summary: Intraocular pressure increased is found among people who take Simvastatin, especially for people who are female, 60+ old, also take medication Xalatan, and have Glaucoma.
We study 77,499 people who have side effects while taking Simvastatin from FDA and social media. Among them, 85 have Intraocular pressure increased. Find out below who they are, when they have Intraocular pressure increased and more.
You are not alone: join a mobile support group for people who take Simvastatin and have Intraocular pressure increased >>>
Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from 80,843 Simvastatin users)
Intraocular pressure increased
Intraocular pressure increased has been reported by people with glaucoma, high blood pressure, macular degeneration, high blood cholesterol, depression. (latest reports from 5,882 Intraocular pressure increased patients)
On Jan, 2, 2015: 77,477 people reported to have side effects when taking Simvastatin. Among them, 85 people (0.11%) have Intraocular Pressure Increased.
Time on Simvastatin when people have Intraocular pressure increased * :
Age of people who have Intraocular pressure increased when taking Simvastatin * :
|Intraocular pressure increased||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||6.56%||93.44% |
Severity of Intraocular pressure increased when taking Simvastatin ** :
How people recovered from Intraocular pressure increased ** :
Top conditions involved for these people * :
- Glaucoma (25 people, 29.41%)
- Hypertension (24 people, 28.24%)
- Blood cholesterol increased (23 people, 27.06%)
- Diabetes mellitus (11 people, 12.94%)
- Neuralgia (8 people, 9.41%)
Top co-used drugs for these people * :
- Xalatan (29 people, 34.12%)
- Glyburide (11 people, 12.94%)
- Aspirin (11 people, 12.94%)
- Lyrica (9 people, 10.59%)
- Levoxyl (9 people, 10.59%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Intraocular Pressure Increased while taking Simvastatin?
You are not alone! Join a mobile support group:
- support group for people who take Simvastatin and have Intraocular Pressure Increased
- support group for people who take Simvastatin
- support group for people who have Intraocular Pressure Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Simvastatin, Intraocular pressure increased
You may be interested at these reviews (Write a review):
- Horrible bursitis while on simvastatin & low dose aspirin
Horrible Bursitis in Hips and Shoulders. Resistant to multiple cortisone shots. Cost me multiple Orthopedic appointments and MRI.
- Intrsoccular pressure increase associated with wellbutrin
I was given a prescription for Wellbutrin in approximately 1998. I had has my ocular pressure checked a year prior to this and it was okay. At the time, I only needed to wear reading glasses, common in people over 45. I took the drug at the full prescribed dosage for two weeks. Immediately prior to the narrow angle glaucoma episode, my vision had actually seemed to improve. For one day, prior, I could read without reading glasses. The following night, I was watching tv, and things suddenly became foggy. It was actually as if a fog had enveloped the room. I could not see anything except to discern between light and dark areas. I had to have emergency laser surgery the next morning. I mentioned to the doctor that Iwas taking Wellbutrin to stop smoking, and asked if it could have caused the ocular pressure increase. he consulted the PDR, and said there was no mention of it causing increases in ocular pressure. One year later my primary care doctor again insisted that I stop smoking, and again I mentioned that I thought it might increase ocular pressure. She told me to take a half dose, I did, and I took it one week, at which time I again experienced another episode of narrow angle glaucoma. When I go to the doctor's office my pressure in my left eye was 72, and 68 in my right eye. I was then referred on a triage basis to another doctor. I spent the rest of the day in his office having drops administered every fifteen minutes(extremely painful). I had extensive laser surgery the next morning.It required over fifty shots from the laser machine into each eye, (also extremely painful). I had lost considerable peripheral AND CENTRAL VISION in my left eye, and a good deal in my right. As a result of having to have such extensive laser surgery I also had cataracts that began at 50% maturity. I was advised by the surgeon that I should wait to have the cataracts removed "until my vision and quality of life was so poor that I was ready to commit suicide" because having the cataracts removed would cause the pressure in my eyes to become very difficult to control, and that more than likely I would end up being black blind. I would never use Wellbutrin under any circumstances, and I always check to make sure that any new meds I may be put on don't have anything to do with an increase in ocular pressure. If they do, I refuse to take them. The surgeon said he was surprised that I didn't lose more vision than I did, and I am grateful that I didn't, and that he was a good surgen. He wrote an article concerning this case for a medical journal since he said he had been seeing a recent increase of narrow angle glaucoma.
- A life of depression and fatigue
1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I have dysthymia, chronic fatigue, COPD, and PTSD. My recommendation to younger people - do not over stress,
do not smoke, avoid horrific or traumatic situations and try to find some enjoyment in life. If you have symptoms like mine seek early treatment put balance in your life. The often heard recommendations - get plenty of sleep, eat properly, learn to relax and avoid bad habits should not be ignored, they are critical to good physical and mental health.
- Androgel for secondary hypogonadism
Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
- Bad hair days due to medication i think, is prednisolone the culprit and if so wiil things get back to normal?
My hair has changed from a slightly wavy thick head of, to frizzy, still a good lot of hair. I did have a 1 month spell of more than usual hair loss. I have been on Prednisolone since July 2013 30grm a day to start with reducing, at present 9 mg per day. The texture and look is not sitting well with me.
More reviews for: Simvastatin, Intraocular pressure increased
Comments from related studies:
From this study (1 day ago):
Itching worse at night
From this study (2 days ago):
Moderate libido decrease for the past year.
From this study (2 days ago):
STOPED TAKING STATIN, AND SLOWLY ALMOST NO MORE CRAMPING,.STILL SOME GOES ON IN THE FEET AREA. BEFORE THEN , WHEN TAKING SIMVASTATIN, CALFS, FET, TORSO AREA WOULD RANDOMLY CRAMP BEYOND ABILITY TO HANDLE. WOULD SOMETIMES GO TO E.R. OTHER TIMES LAY FLAT ON FLOOR, OR ELEVATE FEET. ALL IN ALL THEY HURT REAL BAD. JUST BEING ON TOILET, REACHING TO WIPE MYSELF , WOULD CAUSE PAINFUL CRAMP ON RIGHT SIDE. THESE PAINS TAKE THERE TIME GOING AWAY.NOW I WAS TAKING NIACIN AND FISH OIL, BUT dR SAYS I NEED TO GO BACK ON CHOLERTEROL MED.HE WANTS ME TO GO ON LIVALO, I AM SCARED TO GO THROUGH THAT CRAMPING ALL OVER AGAIN...
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.